Overcoming Red Rash In Infants After Steam Treatment?
My child at the age of 6 months seems to be allergic to the steam drug, because after the steam coughed to recover it turned out that some parts of his body turned red and the little one became fussy.
Thank you for the question.
Indeed, babies whose skin becomes reddish and more fussy can occur one of them due to an allergy to the drug that he just took (including steam medicine). However, not only that, complaints to your baby can also arise due to allergies to other substances, or other factors besides allergies, such as insect bites, contact dermatitis, skin infections, atopic dermatitis, chicken pox, and so on.
If it's true that your baby's complaint arises because of a drug allergy, then this condition is not yet known for its definitive treatment. Only, you can prevent recurring complaints, that is by not letting your baby consume the drugs that make him allergic. Not only that, you also need to improve the cleanliness of your baby's body, give him clean clothes and soft ingredients, and keep him away from other substances that might also make him allergic.
However, if it turns out that triggering your baby's complaints is something else, of course just by avoiding the use of these drugs, not necessarily then it can make your complaint handled or not relapse again.
Therefore, we suggest that you continue to have your baby checked by a doctor or pediatrician, so that his condition can be evaluated in more depth as possible causes, then best treatment is also given.
Hope this helps ...